What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 4, 1:01 PM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 4, 1:01 PM EST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
201 PM EDT Tue Aug 4 2020
.SYNOPSIS...
Showers/thunder associated with Isaias will move up the coast
into CT and western MA, possibly extending into RI and eastern
MA during the day. The center of Isaias will move along the
western MA border, then continue northeast into Canada. Strong
locally damaging winds and local downpours are expected during
this passage. Minor coastal flooding along the south-facing
coasts are also possible. The weather improves tonight and
Wednesday, although a few lingering showers are possible. Quiet
and seasonable weather with low humidity levels to round out
the week. Summerlike heat with oppressive humidity then return
for early next week, with limited thunder chances.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 PM Update...
No changes since the previous update.
1215 PM Update...
Isaias currently located across southern NJ/eastern PA and quickly
moving NNE. Made adjustments to account for the faster forward
speed, but expecting the same concerns as the previous forecast.
Should see the majority of impacts from this system this
afternoon through early tonight.
Bumped up gusts toward the HRRRE guidance and really tried to
highlight the gust potential across the CT River Valley. Most
concerned with wind gusts, tornadoes and heavy rainfall.
Latest guidance has 0-1 km SRH over 300+ for much of southern
New England with low LCL heights and dew points in the lower to
mid 70s. The highest values are still confined to RI/central MA
westward, but think a few tornadoes are possible given the
environment.
Previous discussion...
Isaias was over southeast Virginia this morning, moving on a
NNE track. Expect it to move along coastal portions of the Mid
Atlantic states this morning, reaching the NY border with Srn
New England during the late afternoon and evening. Expect the
most significant weather as the storm center passes along the
border.
Heavy rain/flooding... PW values increase from 1.5 inches to 2.0
inches during the day, with highest values in the afternoon/evening.
At this same time the system will become supported by the exit
region of the upper jet, further supporting lift in an unstable
airmass. Expect showers and a few thunderstorms during this time
with local downpours. The best chance of downpours will be in the CT
Valley and Berkshire East Slope regions, with diminishing rain
amounts toward the east.
Strong winds... Winds aloft at 925 mb and 950 mb show 65 to 70 kt,
available to be brought to the surface partly or fully in any heavy
rain. These winds, or a significant fraction of them, would be
enough to cause damage at the surface to trees/branches. Best chance
will be in areas close to the storm center with diminishing
likelihood farther east.
Tornadic wind... Strong 0-3Km helicity values of 400-600 move into
Wrn MA/CT...generally the area west of Worcester...18Z/2 PM to 01Z/9
PM. The system does have a history of generating tornadic
circulations in storm rain bands as it moved into North
Carolina. Isolated tornadoes will be possible, mainly this
afternoon and evening.
Daytime clouds will limit heating, but low level temps are
supportive of max sfc temps around 80 in the west and 80-85 in the
coastal plain. Humidity will be oppressive with dew points 70 to 75.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Tonight...
Isaias will move quickly through Northern New England and the St
Lawrence Valley. Expect the showers to diminish early tonight with
clearing skies after midnight. The airmass will be humid, but not as
extreme as during the day. Dew points will lower to the 60s most
places. With these values in place, min temps should range from
the mid 60s to lower 70s.
Wednesday...
Upper trough remains to our west over the Great Lakes. A small jet
moves through NY and Nrn New England, with Srn New England in the
right entrance region. LI values are mostly sub-zero, indicating
lingering instability. Moisture cross sections show a moist layer
between 750-mb and 850-mb, with mixing reaching 800-mb. This
suggests scattered showers/thunder but limited in extent.
Temperatures at 800-mb are forecast at 12C, equiv to 17C at 850-mb
and supportive of max sfc temps around 90, but cooler in the
hills and at the coast.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...
* Seasonable temps (cool nighttime lows) with low humidity levels
Wed nite into Fri.
* Period of showers mainly South Coast, Cape Cod and Islands Fri
nite/Sat, perhaps to I-95 and into parts of northern RI/CT.
Otherwise, turning warmer with dry weather rest of the weekend.
* Summerlike heat and oppressive humidity levels return early next
week, with t-storm chances limited to the terrain Mon-Tues.
Details...
Wednesday Night Through Friday:
Shaping up to be a real nice stretch of weather overall for Southern
New England, as high pressure post-Isaias settles into the area. Dry
continental trajectories will bring about some really comfortable
dewpoints in the 50s. However to the south, a stationary SW/NE
boundary (separating the much lower theta-e airmass over the land to
the higher-dewpoint/higher theta-e air over the offshore waters)
will lie somewhere either over or just southeast of our southern
coastal waters, with active showers/possible thunder likely along
its extent. The position of this feature varies across the suite of
NWP, ranging from the well-offshore Canadian GEM to the furthest
NW/closer-to-inland ECWMF.
Will be opting for dryness for much of the land areas, but will
gradually show a northwestward creep to the frontal boundary with
related progressively higher PoP chances over our southern waters
and potentially to the Cape and Islands toward the latter part of
this period (late-Thurs/Fri). This northwestward shift in the
boundary due to an approaching shortwave disturbance aloft from the
Great Lakes that should allow for flow to turn to more onshore/SEly.
All told, again looking at mostly sunny conditions during the day
for most, with good diurnal ranges due to good radiational cooling.
Friday Night into Saturday:
Mid-level shortwave aloft interacts with the aforementioned
lingering boundary to spread the best chances for rains across a
somewhat larger part of Southern New England. However still a fair
amount of uncertainty in terms of how far northwest will measurable
precip extend. Most guidance indicates best chance for rains (up to
40%) is Friday night along the South Coast, Cape Cod and the Islands
(and adjacent waters). However showers may extend as far northwest
as Tolland and Windham Counties in CT northeastward to the I-95
corridor but this isn't certain and parts of or all these additional
locales may end up dry.
Rest of the Weekend:
Weak shortwave ridging aloft then resumes across Southern New
England for the remainder of the weekend. As temperatures warm back
closer to summerlike levels again under 850 mb temps in the mid
teens Celsius, shallow instability which develops will be tempered
by related subsidence owing to the height rises/shortwave ridging
aloft. Humidity levels will be rising through the weekend and may
start to feel more humid by Sunday.
Early Next Week:
A return to summerlike warmth and humidity levels rising to more
uncomfortable/oppressive levels (mid 60s to low 70s) will be the
main storyline Monday and Tuesday. 850 mb temps rise into the upper
teens, bringing highs back into the mid/upper 80s to low 90s.
Heat indices may again approach Heat Advisory levels.
May not be much to break the heat/humidity in terms of thunder
chances (limited to isolated coverage around the terrain in western
MA/western CT), though models vary on timing vort energy that could
offer more convective coverage than isolated. Still enough time and
subsequent model cycles to iron out those timing details.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Through 00Z...Moderate confidence
Conditions deteriorating as the bands of Isaias move in.
Expecting MVFR with potentially period of IFR if heavier showers
pass through a terminal. Best chance of the heavier showers and
thunderstorms is across western MA/CT. When these showers move
through expect strong wind gusts. Will see peak gusts of roughly
35-50 kts with the highest gusts expected over the CT River
Valley. Highest gusts expected between roughly 20 to 23Z. Should
see winds diminishing this evening as Isaias exits.
Tonight...Moderate to high confidence
Isaias moving into northern New England. Ceilings and
visibilities improving to VFR with gusty winds diminishing. Only
exception is at Nantucket where low stratus and fog is
anticipated with southwest winds.
Wednesday...Moderate-high confidence
VFR with scattered showers possible in the afternoon. SW to WSW
winds and potentially becoming gusty at times.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Wednesday Night through Saturday/...
Wednesday Night through Friday: VFR.
Friday Night through Saturday: VFR. Slight chance SHRA.
&&
.MARINE...
Tropical Storm Warnings continue for all coastal waters. Isaias
moves up the Eastern Seaboard, crossing Northern New England
tonight.
Winds become southeast today, turning from the south tonight.
Southwest winds expected Wednesday. Seas build to 10-12 feet on
the southern waters today and on the eastern waters tonight.
Seas subside to 5-6 feet on Wednesday.
Outlook /Wednesday Night through Saturday/...
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.
Thursday Night through Friday: Winds less than 25 kt. Slight
chance of rain showers.
Friday Night through Saturday: Winds less than 25 kt. Chance of
rain showers.
&&
.HYDROLOGY...
Based upon forecast track of Isaias, heaviest rainfall is expected
to remain to west of our area, but locations near Berkshires and
possibly in Hartford County will see most rainfall, on order of 1-2
inches on average with potential for as much as 3-4 inches locally
due to S/SE upslope flow. Will maintain Flash Flood Watch for these
locations with main threats being small stream flooding and
significant urban/poor drainage flooding in a short time. Antecedent
conditions are quite dry with portions of the region in drought,
which should hinder more serious flooding (including on larger
rivers).
Farther east, expect rainfall totals to drop off dramatically, with
less than 1 inch across RI and eastern MA, probably less than 0.25
inch on Cape Cod and Islands, since these areas are on eastern side
of storm track and are farther removed from better dynamics.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Tropical Storm Warning for CTZ002>004.
Flash Flood Watch through Wednesday morning for CTZ002.
MA...Tropical Storm Warning for MAZ002>024-026.
Flash Flood Watch through Wednesday morning for MAZ002-003-
008>011.
Coastal Flood Advisory from 7 PM to 11 PM EDT this evening for
MAZ020-021.
RI...Tropical Storm Warning for RIZ001>008.
Coastal Flood Advisory from 7 PM to 11 PM EDT this evening for
RIZ002-004>007.
MARINE...Tropical Storm Warning for ANZ230>237-250-251-254>256.
&&
SYNOPSIS...WTB/Loconto
NEAR TERM...WTB/BL
SHORT TERM...WTB
LONG TERM...Loconto
AVIATION...WTB/BL/Loconto
MARINE...WTB/BL/Loconto
HYDROLOGY...Hazardous weather outlook, Aug 4, 5:56 AM EST, 8 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
656 AM EDT Tue Aug 4 2020
CTZ003-004-MAZ004>007-012>019-022>024-026-RIZ001-003-008-051100-
Tolland CT-Windham CT-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-Western Kent RI-
Block Island RI-
656 AM EDT Tue Aug 4 2020
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, northern Rhode Island and southern
Rhode Island.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002-MAZ002-003-008>011-051100-
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
656 AM EDT Tue Aug 4 2020
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH WEDNESDAY
MORNING...
This Hazardous Weather Outlook is for northern Connecticut and
western Massachusetts.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Flash Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ020-021-RIZ002-004>007-051100-
Southern Bristol MA-Southern Plymouth MA-Southeast Providence RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
656 AM EDT Tue Aug 4 2020
...TROPICAL STORM WARNING IN EFFECT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 11 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for southeastern Massachusetts,
northern Rhode Island and southern Rhode Island.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-051100-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
656 AM EDT Tue Aug 4 2020
...TROPICAL STORM WARNING IN EFFECT...
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tropical Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Local storm report, Aug 4, 2:11 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
311 PM EDT TUE AUG 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TROPICAL STORM BURLINGTON 41.77N 72.97W
08/04/2020 HARTFORD CT PUBLIC
ROUTE 4, MULTIPLE LOCATIONS WITH WIRES BURNING; WIRES
ON ONE OCCUPIED CAR.
&&
EVENT NUMBER BOX2001802
TGLocal storm report, Aug 4, 2:19 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
319 PM EDT TUE AUG 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TROPICAL STORM WETHERSFIELD 41.70N 72.67W
08/04/2020 HARTFORD CT AMATEUR RADIO
PORTION OF ROOF TORN OFF APARTMENT BUILDING AT 324
MAPLE STEET. PHOTO ON SOCIAL MEDIA.
&&
EVENT NUMBER BOX2001805
TGLocal storm report, Aug 4, 2:30 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
330 PM EDT TUE AUG 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TROPICAL STORM WEST HARTFORD 41.77N 72.75W
08/04/2020 HARTFORD CT BROADCAST MEDIA
MULTIPLE TREES AND WIRES DOWN ON ARUNDEL AVE
&&
EVENT NUMBER BOX2001806
TGLocal storm report, Aug 4, 2:31 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
331 PM EDT TUE AUG 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TROPICAL STORM HUNTINGTON 42.23N 72.88W
08/04/2020 HAMPSHIRE MA BROADCAST MEDIA
TREE DOWN ON COUNTY ROAD.
&&
EVENT NUMBER BOX2001807
TGLocal storm report, Aug 4, 2:33 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
333 PM EDT TUE AUG 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TROPICAL STORM AGAWAM 42.07N 72.62W
08/04/2020 HAMPDEN MA BROADCAST MEDIA
TREE DOWN NEAR CVS AT SILVER & SUFFIELD ST.
&&
EVENT NUMBER BOX2001808
TGLocal storm report, Aug 4, 2:37 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
337 PM EDT TUE AUG 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND DMG FITCHBURG 42.59N 71.82W
08/04/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON ASHBURNHAM HILL ROAD.
0215 PM TROPICAL STORM LEICESTER 42.25N 71.90W
08/04/2020 WORCESTER MA PUBLIC
TREE DOWN ON PICK-UP TRUCK, CRUSHED, WIRES DOWN AND
TREE BLOCKING MULLBERRY STREET.
0228 PM TROPICAL STORM HEBRON 41.65N 72.37W
08/04/2020 TOLLAND CT AMATEUR RADIO
TREE AND WIRES DOWN ON CAR, PEOPLE TRAPPED BUT NOT
HURT, LOCATED ON OLD COLCHESTER ROAD.
0228 PM TROPICAL STORM HEBRON 41.65N 72.37W
08/04/2020 TOLLAND CT AMATEUR RADIO
TREE AND WIRES DOWN ON MARTIN ROAD.
0236 PM TROPICAL STORM 2 SE NEW BEDFORD 41.64N 70.90W
08/04/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ACROSS NEW BOSTON ROAD, ATTEMPTING TO BE
MOVED BY PD.
0238 PM TROPICAL STORM WEST HARTFORD 41.77N 72.75W
08/04/2020 HARTFORD CT AMATEUR RADIO
TREES DOWN ON PROSPECT AVE.
0240 PM TROPICAL STORM WEST HARTFORD 41.77N 72.75W
08/04/2020 HARTFORD CT BROADCAST MEDIA
MULTIPLE TREES AND WIRES DOWN ON ARUNDEL AVE
0241 PM TROPICAL STORM WEST HARTFORD 41.77N 72.75W
08/04/2020 HARTFORD CT AMATEUR RADIO
TREES AND POWERLINES DOWN ON BAIN BRIDGE ROAD & NORTH
QUAKER LANE.
0241 PM TROPICAL STORM BURLINGTON 41.77N 72.97W
08/04/2020 HARTFORD CT AMATEUR RADIO
TREE DOWN ON VEHICLE ON ROUTE 4, WOMAN TRAPPED INSIDE,
NOT INJURED.
0243 PM TROPICAL STORM NEWINGTON 41.69N 72.73W
08/04/2020 HARTFORD CT AMATEUR RADIO
TREE AND POWER LINES DOWN ON AUDOBON AVE AND TAFT AVE.
0245 PM TROPICAL STORM GRANBY 42.26N 72.53W
08/04/2020 HAMPSHIRE MA BROADCAST MEDIA
TREE DOWN ON LYMAN STREET
0255 PM TROPICAL STORM BURLINGTON 41.77N 72.97W
08/04/2020 HARTFORD CT PUBLIC
ROUTE 4, MULTIPLE LOCATIONS WITH WIRES BURNING; WIRES
ON ONE OCCUPIED CAR.
0300 PM TROPICAL STORM ROCKY HILL 41.67N 72.63W
08/04/2020 HARTFORD CT AMATEUR RADIO
TREE DOWN ON HOUSE AT 18 CHAPLIN AVE.
0305 PM TROPICAL STORM WETHERSFIELD 41.70N 72.67W
08/04/2020 HARTFORD CT AMATEUR RADIO
PORTION OF ROOF TORN OFF APARTMENT BUILDING AT 324
MAPLE STEET. PHOTO ON SOCIAL MEDIA.
0312 PM TROPICAL STORM WETHERSFIELD 41.70N 72.67W
08/04/2020 HARTFORD CT AMATEUR RADIO
TREE DOWN ON HOUSE AT 223 BROAD STREET. TREE DOWN ON
GARAGE AT MARMAR COURT.
0316 PM TROPICAL STORM VERNON 41.82N 72.48W
08/04/2020 TOLLAND CT AMATEUR RADIO
LARGE TREE DOWN ON JENNIFER ROAD AT LAKE STREET
0317 PM TROPICAL STORM HUNTINGTON 42.23N 72.88W
08/04/2020 HAMPSHIRE MA BROADCAST MEDIA
TREE DOWN ON COUNTY ROAD.
0324 PM TROPICAL STORM ENFIELD 41.97N 72.57W
08/04/2020 HARTFORD CT AMATEUR RADIO
TWO TREES DOWN ON WIRES ON RAFFIA ROAD
0325 PM TROPICAL STORM AGAWAM 42.07N 72.62W
08/04/2020 HAMPDEN MA BROADCAST MEDIA
TREE DOWN NEAR CVS AT SILVER & SUFFIELD ST.
0333 PM TROPICAL STORM AGAWAM 42.07N 72.62W
08/04/2020 HAMPDEN MA AMATEUR RADIO
TREE DOWN BLOCKING PARKER STREET.
&&
EVENT NUMBER BOX2001794 BOX2001795 BOX2001796 BOX2001804 BOX2001797
BOX2001801 BOX2001806 BOX2001799 BOX2001803 BOX2001800 BOX2001798
BOX2001802 BOX2001812 BOX2001805 BOX2001809 BOX2001810 BOX2001807
BOX2001811 BOX2001808 BOX2001813
TG